Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/175991
Title: Spin 1/2 Particle with Anomalous Magnetic Moment in a Uniform Magnetic Field
Authors: Ovsiyuk, E. M.
Kisel, V. V.
Voynova, Ya. A.
Veko, O. V.
Red’kov, V. M.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Issue Date: 2016
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2016. - Vol. 19, N 2. - P. 153-165
Abstract: We examine a generalized Dirac equation for a spin 1/2 particle with anomalous magnetic moment in presence of an external uniform magnetic field. After separation of variables, the problem is reduced to a fourth order ordinary differential equation, which is solved exactly with the use of the factorization method. Generalized formula for the Landau energy levels is derived. Solutions are expressed in terms of confluent hypergeometric functions. Restriction to the case of an uncharged spin 1/2 particle with anomalous magnetic moment is performed.
URI: http://elib.bsu.by/handle/123456789/175991
ISSN: 1561 - 4085
Licence: info:eu-repo/semantics/restrictedAccess
Appears in Collections:2016. Volume 19. Number 2

Files in This Item:
File Description SizeFormat 
v19no2p153.pdf131,04 kBAdobe PDFView/Open
Show full item record Google Scholar


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.